3 doctors weighed in:

Develop sores in head/scalp after taking 800 mg ibu 2x/day & over time. Feels as though nerve endings reach down into my head/cause travelling pain.?

3 doctors weighed in
Dr. Robert Kwok
Pediatrics
2 doctors agree

In brief: Dermatolo. can check

If a person is getting sores on the scalp, a primary care doctor or a dermatologist (skin doctor) can check to see if there is a bacterial infection such as folliculitis.
If there is an infection, oral antibiotics may be needed. If the doctor thinks there is some relationship to some Ibuprofen the patient is taking, the doctor will likely switch to another pain or inflammation medication.

In brief: Dermatolo. can check

If a person is getting sores on the scalp, a primary care doctor or a dermatologist (skin doctor) can check to see if there is a bacterial infection such as folliculitis.
If there is an infection, oral antibiotics may be needed. If the doctor thinks there is some relationship to some Ibuprofen the patient is taking, the doctor will likely switch to another pain or inflammation medication.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors